Multipliers for the twisted Laplacian

Tom 97 / 2003

E. K. Narayanan Colloquium Mathematicum 97 (2003), 189-205 MSC: Primary 32A50, 42C10; Secondary 42B15. DOI: 10.4064/cm97-2-6

Streszczenie

We study ${\mathcal H}^1$-$L^p$ boundedness of certain multiplier transforms associated to the special Hermite operator.

Autorzy

  • E. K. NarayananHarish-Chandra Research Institute
    Chhatnaag Road, Jhusi
    Allahabad, 211019, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek